# SDR CA011211021

- Difficulty date: October 15, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 41,435 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Torque Tube
- Part number: 2A0590173
- Condition: Cracked
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING INTER 1 CHECK,  THE INSPECTION CARRIED OUT ON THE CAPTAIN SEAT REVEALED THAT THE SEAT TORQUE TUBE WHICH HAS THE ELECTRICAL WIRING FOR THE VERTICAL ADJUSTMENT GOING THROUGH ,HAD 4 CRACKS ON THE TUBE.
